# SDR RAIA201602080003

- Difficulty date: February 8, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 28,404 hours, 26,285 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL IN FLIGHT SELECTED 9 DEGREES BUT INDICATING 0 DEGREES.  PERFORMED FLAP SCREW JACK GEAR LUBRICATION ON ALL FLAPS.  OPS CHECKING GOOD.
